Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 745096, 8 pages
http://dx.doi.org/10.5402/2012/745096
Research Article

Odd-Ary Approximating Subdivision Schemes and RS Strategy for Irregular Dense Initial Data

Department of Mathematics, Lock Haven University, Lock Haven, PA 17745, USA

Received 29 January 2012; Accepted 22 April 2012

Academic Editors: A. Bastos and S. Zhang

Copyright © 2012 Muhammad Aslam and W. P. Abeysinghe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam and W. P. Abeysinghe, “Odd-Ary Approximating Subdivision Schemes and RS Strategy for Irregular Dense Initial Data,” ISRN Mathematical Analysis, vol. 2012, Article ID 745096, 8 pages, 2012. doi:10.5402/2012/745096